International Journal of Number Theory
We tabulate polynomials in ℚ[t] with a given factorization partition, bad reduction entirely within a given set of primes, and satisfying auxiliary conditions associated to 0, 1, and ∞. We explain how these polynomials are of particular interest because of their role in the construction of nonsolvable number fields of arbitrarily large degree and bounded ramification.
©World Scientific Publishing Company
David P. Roberts. Polynomials with prescribed bad primes. International Journal of Number Theory 11 (2015), no. 4, 1115-1148.